Welcome to the MedHelp forum!
What is important is to find the cause of nose bleed—infection, trauma, rhinitis, using blood thinning medications, high blood pressure, bleeding disorders, polyps and growths in nasal cavity. Since you also have bruises, chances of the birth control pills causing it should be looked into, even though you have been on it for 3 years. Deficiency of Vitamin B12, folic acid, or Vit K could also be the cause. They could also be fragile spider veins. The spots could also be petechiae, which are pinpoint-sized red dots under the surface of the skin. They can result from autoimmune disorders, such as lupus or rheumatoid arthritis, bone marrow disorders such as leukemia, inflammation of the veins, as a side effect of certain medications (like birth control pills). If along with spots there is itch, then it could be contact dermatitis due to soap, powder, deo, perfume etc. It could also be herpes, if there is pain. Liver function tests should be carried out to know whether liver is the cause for this.
You need a comprehensive investigation taking all these points in consideration. It is difficult to comment beyond this without examining. Please discuss this with your doctor and get yourself investigated accordingly. Do let me know if there is any thing else you want to know. Take care!
Im not a doctor but close to one it sounds like to me you have symptoms of leukimia.
If 5, 6, 7, 8, 9 ,10, or all 11 symptoms match i want you to seek immediate medical attention ok. I dont want to scare you.
Malaise (vague feeling of bodily discomfort)
Reduced exercise tolerance
Bone or joint pain
Infection and fever
Abdominal pain or "fullness"
Enlarged spleen, lymph nodes, and liver